Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the uniform asymptotic stability in functional-differential equations

Author: L. Z. Wen
Journal: Proc. Amer. Math. Soc. 85 (1982), 533-538
MSC: Primary 34K20
MathSciNet review: 660599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a system of functional differential equations $ x'(t) = F(t,{x_t})$ and obtain conditions on a Liapunov functional to insure the uniform asymptotic stability of the zero solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20

Retrieve articles in all journals with MSC: 34K20

Additional Information

Keywords: Functional differential equations, Liapunov functionals, uniform asymptotic stability
Article copyright: © Copyright 1982 American Mathematical Society